My daughter has small red bumps all over her body. Injection site of last immunization bruised, swelling with bumps in it?

Allergic reaction? Red, raised bumps are most commonly a sign of an allergic reaction. Swelling and bruising is not unexpected at the site of any injection, however. If there are any signs of difficulty breathing or fever, then a personal evaluation would be prudent. If she is otherwise normal, observe and contact pediatrician if it does not resolve. Report the reaction to the pediatrician.

Related Questions

Red, spotty, swollen face my son woke up with his eye swollen with bright red bumps that are very small. He also had those small, red bumps all around his mouth and chin. I gave him a dose of benedryl allergy this morning and the swelling around his eye

Any . Any time there is an injury or problem with the eye, the best course of action is to call the child's doctor. As a general rule, we are very careful with eyes. Without examining him, it is difficult to tell whether the cause is allergy, infection (viral or bacterial) or injury. Since they all require different treatments, the safest thing to do is call his doctor. Good luck! legal disclaimer: I am providing this general and basic information as a public service and my response to this question does not constitute a doctor-patient relationship. For any additional information, advice, or specific concerns, please speak with your own physician. The information provided is current as of the date of the answer entry. Read more...
Doctor visit. Would really be a good idea just to have the doctor look at the little guy to make sure it isn't an infection. Read more...